MathSciNet Relay Station
MathSciNet bibliographic data
MR230849 (37 #6407) 22.65 (46.00)
Ang, D. D.; Daykin, D. E. Some fixed point theorems and convolution equations. Proc. Amer. Math. Soc. 19 1968 1187–1194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement